# SDR MASA2009030300087

- Difficulty date: March 3, 2009
- Submitted: March 6, 2009
- Operation: Air carrier
- Aircraft: N512MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10109
- System (JASC): 5200 · Doors
- Part: Structure
- Condition: Delaminated
- Location: Adg Door
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERMANENT REPAIR ADG DOOR DELAMINATION.
